# SDR TWAA9812703

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINT FOUND EMERGENCY LIGHT EQUIPMENT NRS L308, L311, L333 WERE INOPERATIVE ON TEST.  REPLACED BATTERY PACK. CHECK-C 7-21-98 LAX.
